# SDR SWAA2023101911071

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 28,896 hours, 13,834 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HANDLE LOOSE<[01] FOUND R2 DOOR HANDLE CAM NUT LOOSE. TIGHTENED LOOSE HANDLE CAM NUT REF: AMM 52-41-11.
